Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Headache, nausea. Taking Lexapro. Have gall stone. Reason?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Daily HeadachesFor the last 15 days every afternoon at about 4pm I get a one sided headache, however the side of my head changes the first 8 days it was right sides and now it's left sided. They last right up to when I go to sleep and can be 12 or more hours long.Tonight it felt like it exploded and for several minutes I couldn't move through the pain and my eye teared up.

I have not been taking daily pain medication to ensure that I don't aggravate the situation.

2 or so days a week I have extreme nausea however it starts the minute I wake up. I don't know if its related to the headaches or not. It may just be a side effect of a gallstone (2cm) that Ive got.

Medication wise I am on Lexapro 20 mg once per day that's it.
Im just hoping to get some advise as to what I can do to try and resolve this problem
I am 23, 170cm tall
Posted Tue, 9 Apr 2013 in Headache and Migraines
Answered by Dr. Venkat Sivayogi 25 minutes later

Thanks for your query.

As per the description of the symptoms you have given, the clinical condition is more pointing towards MIGRAINE HEADACHE, because your headache is one sided and you have been having extreme nausea associated with it.

Migraine has specific aggravating factors with which the head ache increases, like some people may get worse with work stress, lack of sleep, seeing a bright light, eating specific foods like cheese.
But coming to the second doubt you have raised, about gall stones, it’s no way related to gall stones, because pain associated with gall stones will come in the right hypochondrium, so we can rule out that pain.

In this regard, I advise you to consult a neurologist have done CT scan also and follow the advice of a neurologist. Until you get an appointment you can take the over counter pills like paracetamol and domperidone combinations.

Hope, this answer will solve your doubts. If you need any further clarification, feel free to get back to me.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor